American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J.-L. Colliot-Thélène. Groupe de Brauer non ramifi\'e de quotients par un groupe fini. Proc. Amer. Math. Soc. 142 (2014) 1457-1469.
Abstract, references, and article information
View Article: PDF

[2] Evan M. Bullock. Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point. Proc. Amer. Math. Soc. 142 (2014) 1121-1132.
Abstract, references, and article information
View Article: PDF

[3] Xia Liao. Stable birational equivalence and geometric Chevalley-Warning. Proc. Amer. Math. Soc. 141 (2013) 4049-4055.
Abstract, references, and article information
View Article: PDF

[4] R. Pandharipande. Convex rationally connected varieties. Proc. Amer. Math. Soc. 141 (2013) 1539-1543.
Abstract, references, and article information
View Article: PDF

[5] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information
View Article: PDF

[6] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Donu Arapura and Sviatoslav Archava. Kodaira dimension of symmetric powers. Proc. Amer. Math. Soc. 131 (2003) 1369-1372. MR 1949866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1